MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE PS FEM TRIAL SZ 3 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND 9616671 ATTUNE PS FEM TRIAL SZ 3 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS
Catalog Number 254500733
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).
 
Event or Problem Description
It was reported that the attune femoral trials were cut with saw blade.Trials are still in one piece and can't be re-sterilized.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported damage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: concomitant medical products.Corrected: device evaluated by mfr.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FEM TRIAL SZ 3 LT
Common Device Name
ATTUNE INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8437264
Report Number1818910-2019-87901
Device Sequence Number1795240
Product Code JWH
UDI-Device Identifier10603295134053
UDI-Public10603295134053
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500733
Device Lot NumberMVMBJN870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer03/22/2019
04/17/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/11/2019
04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1